# SDR 2022F00067

- Difficulty date: January 2, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N115AM
- Make and model: Boeing 737-9
- Aircraft serial: 43371
- Aircraft time: 1,459 hours, 827 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Mechanic Error
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE LIGHTS OF NOSE LANDING GEAR TURNED ON, AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE RED LIGHT OF NOSE LANDING GEAR TURNED ON, WITH THE LANDING GEAR LEVER IN UP POSITION. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE NLG LOCK PIN WAS FOUND INSTALLED; SO NLG LOCK PIN WAS REMOVED IAW AMM, 32-30-00, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITHIN THE MAXIMUM ALLOWABLE LANDING WEIGHT.
